advertisement
Question
Posted by: Louis | 2004/03/04

Meticorten

I am using Cortisone (Meticorten) since 1979, because of a brain tumour that I had, which destroyed my pituatiry gland. What extra suppliments should I take because of the side effect of Cortisone

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Louis, there is nothing specific you can take to counter act the side effects. The best would be to adjust the dosage until the effects are optimal and the side effects minimal. You can take medicine for specific problems as and if they arise. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement